# SDR CA991209065

- Difficulty date: November 16, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 21,648 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D237060
- Condition: Chafed
- Location: Nr 2 Engine
- Component: Detection System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) DURING CRUISE NR2 ENG FIRE WARN ILLUMINATED. ENGINE SECURED AND FIRE DRILL COMPLETED. INVESTIGATION REVEALED FIREWIRE CHAFFED AND SHORTING TO GROUND.COMPONENT REPLACED.
